You are logged in as an event manager. This page is cached for performance until Tue, 30 Nov 2021 02:37:07 GMT. Preview latest contents by clicking Refresh.
Logout
 
   
 
MainStage (Exhibit Hall E)
Puffskein Room (D163/165)
Phoenix Room (D162/164)
Unicorn Room (D167/174)
Occamy Room (D170/172)
Owl Room (D171/173)
Hippogriff Room (D220/227)
Ballroom D
Witherwings Photograph Area
Hermes Autograph Area
Pigwidgeon Autograph Area
Hedwig Autograph Area
Madam Malkin's Crafting Area
Marketplace (Exhibit Hall D)
Lobby D
Talent Room (C150)
Press Room (D226)
Dallas/Fort Worth International Airport
 
8:30 AM
                           
Attendee Check-In
8:30 AM CDT (9 hours 30 minutes)
       
                                   
                                   
8:45 AM
                                   
                                   
                                   
9:00 AM
                       
Saturday Crafts
9:00 AM CDT (9 hours)
Marketplace Open
9:00 AM CDT (9 hours)
       
                               
                               
9:15 AM
                               
                               
                               
9:30 AM
                               
                               
                               
9:45 AM
                               
                               
                               
10:00 AM
               
Tom Felton Photograph – Saturday A
10:00 AM CDT (40 minutes)
             
                             
                             
10:15 AM
LeakyCon Feud
10:15 AM CDT (1 hour)
Robert Galbraith Meetup
10:15 AM CDT (1 hour)
 
Trauma and Healing in YA
10:15 AM CDT (1 hour)
LGBTQIA+ Meetup
10:15 AM CDT (1 hour)
               
                 
                 
10:30 AM
                 
                 
                   
10:45 AM
     
Tom Felton Autograph – Saturday A
10:45 AM CDT (30 minutes)
           
                 
                 
11:00 AM
                 
                 
                 
11:15 AM
                               
                               
                               
11:30 AM
Spotlight: Hogwarts Students
11:30 AM CDT (1 hour)
Writing Love Stories
11:30 AM CDT (1 hour)
 
Spoonie Meetup
11:30 AM CDT (1 hour)
               
                 
                 
11:45 AM
                 
                 
                 
12:00 PM
                 
                 
                 
12:15 PM
                 
                 
                 
12:30 PM
               
Jim Tavaré Photograph — Saturday A
12:30 PM CDT (30 minutes)
             
                             
                             
12:45 PM
Spotlight: Harry and the Potters
12:45 PM CDT (1 hour)
Tattoo Meetup
12:45 PM CDT (1 hour)
               
               
               
1:00 PM
 
James Payton Photograph — Saturday A
1:00 PM CDT (30 minutes)
             
               
               
1:15 PM
   
Jim Tavaré Autograph — Saturday A
1:15 PM CDT (30 minutes)
         
             
             
1:30 PM
               
               
               
1:45 PM
               
Tom Felton Photograph – Saturday B
1:45 PM CDT (30 minutes)
             
                             
                             
2:00 PM
Harry Potter in Hawaiian
2:00 PM CDT (1 hour)
Sitcom Sorting
2:00 PM CDT (1 hour)
Wizard Rock Cafe (Saturday)
2:00 PM CDT (1 hour 30 minutes)
               
               
               
2:15 PM
 
Tom Felton Photograph – Saturday C
2:15 PM CDT (30 minutes)
           
             
             
2:30 PM
             
             
             
2:45 PM
 
Tiana Benjamin Photograph – Saturday A
2:45 PM CDT (30 minutes)
             
               
               
3:00 PM
             
Tom Felton Autograph – Saturday B
3:00 PM CDT (30 minutes)
           
                         
                         
3:15 PM
Potterheads of Color Meetup
3:15 PM CDT (1 hour)
To Be, or Not to Be: Canon
3:15 PM CDT (1 hour)
James Payton Autograph — Saturday A
3:15 PM CDT (30 minutes)
Maureen Johnson Autograph — Saturday A
3:15 PM CDT (30 minutes)
       
       
       
3:30 PM
 
Tom Felton Autograph – Saturday C
3:30 PM CDT (45 minutes)
       
         
         
3:45 PM
 
Scarlett Byrne Photograph — Saturday A
3:45 PM CDT (30 minutes)
Tiana Benjamin Autograph – Saturday A
3:45 PM CDT (30 minutes)
         
           
           
4:00 PM
           
           
           
4:15 PM
               
Scarlett Byrne Autograph — Saturday A
4:15 PM CDT (30 minutes)
           
                           
                           
4:30 PM
Tom Felton In Concert
4:30 PM CDT (30 minutes)
 
Critical Fandom
4:30 PM CDT (1 hour)
Writing Humor
4:30 PM CDT (1 hour)
     
Mark Oshiro Autograph — Saturday A
4:30 PM CDT (30 minutes)
Angie Thomas Autograph — Saturday A
4:30 PM CDT (30 minutes)
       
               
               
4:45 PM
                   
                   
                   
5:00 PM
         
Afshan Azad Photograph — Saturday A
5:00 PM CDT (30 minutes)
Nic Stone Autograph — Saturday A
5:00 PM CDT (30 minutes)
Hafsah Faizal Autograph — Saturday A
5:00 PM CDT (30 minutes)
       
                 
                 
5:15 PM
                 
                 
                 
5:30 PM
               
Afshan Azad Autograph — Saturday A
5:30 PM CDT (30 minutes)
Mackenzi Lee Autograph — Saturday A
5:30 PM CDT (30 minutes)
       
                       
                       
5:45 PM
                       
                         
                         
6:00 PM
                                     
                                     
                                     
6:15 PM
                                     
                                     
                                     
6:30 PM
                                     
                                     
                                     
6:45 PM
                                     
                                     
                                     
7:00 PM
                                     
                                     
                                     
7:15 PM
                                     
                                     
                                     
7:30 PM
                                     
                                     
                                     
7:45 PM
                                     
                                     
                                     
8:00 PM
The Esther Earl Ball
8:00 PM CDT (3 hours 30 minutes)
                                   
                                   
                                   
8:15 PM
                                   
                                   
                                   
8:30 PM
                                   
                                   
                                   
8:45 PM
                                   
                                   
                                   
9:00 PM
                                   
                                   
                                   
9:15 PM
                                   
                                   
                                   
9:30 PM
                                   
                                   
                                   
9:45 PM
                                   
                                   
                                   
10:00 PM
                                   
                                   
                                   
10:15 PM
                                   
                                   
                                   
10:30 PM
                                   
                                   
                                   
10:45 PM
                                   
                                   
                                   
11:00 PM
                                   
                                   
                                   
11:15 PM
                                   
                                   
                                   
11:30 PM
                                     
                                     
                                     
11:45 PM
                                     
                                     
                                     
12:00 AM